Alert archive / New Mexico / Red Flag Warnings in 2007
Red Flag Warning 16, NWS Albuquerque, NM
NWS Albuquerque, NM issued this red flag warning at Apr 24, 2007, 4:15 AM MDT. It took effect at Apr 24, 2007, 1:00 PM MDT. It was in force for 5 hr. No storm report in the archive falls inside the area while it was in force.
The area
The counties it named.
The facts
- Issued
- Apr 24, 2007, 4:15 AM MDT (10:15 UTC)
- In effect from
- Apr 24, 2007, 1:00 PM MDT
- Expired
- Apr 24, 2007, 6:00 PM MDT
- In force
- 5 hr
- Issued by
- NWS Albuquerque, NM
The text
As transmitted, in the capitals the NWS used until 2016.
000 WWUS85 KABQ 241015 RFWABQ RED FLAG WARNING NATIONAL WEATHER SERVICE ALBUQUERQUE NM 415 AM MDT TUE APR 24 2007 ...RED FLAG WARNING THIS AFTERNOON FOR THE SOUTHEAST PLAINS OF NEW MEXICO FOR STRONG WINDS AND LOW HUMIDITIES... .RED FLAG CONDITIONS ARE EXPECTED FOR THIS AFTERNOON AS STRONG WINDS OF 25 TO 40 MPH WITH GUSTS UP TO 50 MPH COMBINE WITH LOW HUMIDITIES AT OR BELOW 15 PERCENT OVER THE SOUTHEAST PLAINS OF NEW MEXICO. A STRENGTHENING SURFACE LOW PRESSURE SYSTEM NEAR THE OKLAHOMA PANHANDLE AND THE MIXING DOWN OF STRONG WINDS ALOFT WILL CREATE THE STRONG WINDS. THE GREATEST THREAT WILL OCCUR SOUTH OF THE INTERSTATE 40 CORRIDOR...WHERE MOST AREAS CAN EXPECT 3 TO 4 HOURS OF CRITICAL CONDITIONS. NMZ108-250000- /O.UPG.KABQ.FW.A.0011.070424T1900Z-070425T0000Z/ /O.NEW.KABQ.FW.W.0016.070424T1900Z-070425T0000Z/ NEW MEXICO FIRE WEATHER ZONE 108 EAST CENTRAL PLAINS/WESTERN KIOWA GRASSLANDS BLM/ABZ-SNZ- 415 AM MDT TUE APR 24 2007 ...RED FLAG WARNING IN EFFECT FROM 1 PM TO 6 PM MDT THIS AFTERNOON... THE NATIONAL WEATHER SERVICE IN ALBUQUERQUE HAS ISSUED A RED FLAG WARNING...WHICH IS IN EFFECT FROM 1 PM TO 6 PM MDT THIS AFTERNOON. THE FIRE WEATHER WATCH IS NO LONGER IN EFFECT. RELATIVE HUMIDITY OF 15 PERCENT OR LOWER WITH SUSTAINED 20 FOOT WINDS OF 20 MPH OR HIGHER...AND HIGH FIRE DANGER ARE EXPECTED. PLEASE ADVISE THE APPROPRIATE OFFICIALS OR FIRE CREWS IN THE FIELD OF THIS RED FLAG WARNING. $$
What forecasters said that day
The local office's own words before this red flag warning went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.
NWS Albuquerque, NM wrote its last area forecast discussion before this red flag warning went out at Apr 24, 3:15 AM MDT, 1 hour earlier.
Area forecast discussion, Apr 24, 3:15 AM MDT, 1 hour before
AREA FORECAST DISCUSSION...CORRECTED NATIONAL WEATHER SERVICE ALBUQUERQUE NM 315 AM MDT TUE APR 24 2007 .DISCUSSION... ACTIVE WEATHER PATTERN CONTINUES FOR ANOTHER DAY ACROSS NEW MEXICO TODAY...CLOSED LOW ALOFT NOW SWEEPING EASTWARD ACROSS THE NORTHERN HALF OF THE STATE...AND DEEPENING SURFACE LOW OVER SOUTHEAST COLORADO WILL INTENSIFY THE PLUNGE OF COLDER AIR SOUTHWARD ACROSS THE STATE TODAY. TIGHT SURFACE PRESSURE GRADIENT WILL WARRANT BROAD AREA OF HIGH WIND WARNINGS ACROSS MUCH OF NORTHERN AND CENTRAL NEW MEXICO...WITH ADVISORY LEVEL WINDS ALONG THE MARGINS OF THE WARNING AREA. WITH WIND WILL COME WINTER MIX PRECIPITATION FOR NORTHERN HALF OF THE STATE...WITH SEVERAL INCHES OF SNOW POSSIBLE BROADLY ACROSS THE NORTHERN HIGHLANDS AND LOCALLY POOR VISIBILITIES IN BLOWING SNOW...AND LOCALLY HEAVIER AMOUNTS POSSIBLE NEAR THE COLORADO BORDER. MODELS...REASONABLE CONSENSUS WILL SLIDE CLOSED LOW ALOFT NORTHEAST INTO SOUTHWEST KANSAS BY LATE THIS AFTERNOON...BUT DEEPENING LOW OVER CENTRAL OKLAHOMA WILL MAINTAIN TIGHT SURFACE PRESSURE GRADIENT ACROSS EASTERN NEW MEXICO...AND ADVISORIES WILL COME DOWN SLOWLY FOR WINDS NEAR THE TEXAS BORDER OVERNIGHT. AS CLOSED LOW DEPARTS FOR POINTS EAST...WEAK RIDGE BUILDS NORTHWARD OVER WESTERN NEW MEXICO FROM THE GULF OF CALIFORNIA...,BUT THIS WILL BE SHORT LIVED AS FLOW COLLAPSES TO BROADLY NORTHWEST ACROSS THE STATE WEDNESDAY NIGHT. THIS PROVIDES SLIDE FOR NEXT SHORT WAVE DIVE SOUTHWARD FROM SOUTHERN IDAHO ACROSS NORTHERN AND NORTHEAST NEW MEXICO BY THURSDAY AFTERNOON. LACKING COLD AIR PUNCH...THIS WILL BE A RAIN SHOWER MAKER FOR THURSDAY NIGHT...WITH SOME BREEZY WINDS ON TAP AS THE BACK DOOR COLD FRONT PENETRATES WESTWARD FROM THE TEXAS PANHANDLE AS SPONSORING TROUGH DIVES TO THE SOUTHEAST. MORE SUBSTANTIAL RIDGE ON TAP FOR STATE HEADING INTO THE WEEKEND...BUT WEAKNESS OF FLOW ABOUT RIDGE AXIS SUGGESTS CLOUD COVER WILL BE SLOW TO CLEAR WITH TEMPERATURE WARMING TRENDS REDUCED. FIRE WEATHER...FIRE WEATHER WATCH WILL BE LOOKED AT CLOSELY FOR UPGRADE TO RED FLAG WARNING WITH MORNING PACKAGE. STRONG WINDS WILL PRODUCE CRITICAL FIRE WEATHER CONDITIONS...WITH REMAINING QUESTION ONLY THE HUMIDITIES FOR THIS AFTERNOON FOR ZONE 108. SHY && .PRELIMINARY POINT TEMPS/POPS... FARMINGTON...................... 61 35 69 36 / 30 0 0 0 GALLUP.......................... 60 27 68 28 / 20 0 0 0 GRANTS.......................... 60 32 69 30 / 20 0 0 0 GLENWOOD........................ 70 39 78 41 / 5 0 0 0 CHAMA........................... 48 23 58 24 / 70 10 5 0 LOS ALAMOS...................... 54 33 62 33 / 40 5 5 0 RED RIVER....................... 41 25 48 24 / 70 40 20 10 TAOS............................ 52 30 60 27 / 60 30 10 0 SANTA FE........................ 55 31 63 34 / 40 10 5 0 SANTA FE AIRPORT................ 58 35 66 36 / 40 5 5 0 ESPANOLA........................ 62 36 70 36 / 50 10 10 0 ALBUQUERQUE HEIGHTS............. 65 42 71 44 / 20 0 0 0 ALBUQUERQUE VALLEY.............. 67 40 73 42 / 20 0 0 0 ALBUQUERQUE FOOTHILLS........... 61 40 69 42 / 20 0 0 0 ALBUQUERQUE WEST MESA........... 63 41 72 43 / 20 0 0 0 SOCORRO......................... 70 44 76 42 / 5 0 0 0 SANDIA PARK/CEDAR CREST......... 57 34 63 36 / 20 5 0 0 MORIARTY/ESTANCIA............... 61 38 67 36 / 20 5 0 0 CARRIZOZO....................... 68 42 71 40 / 0 0 0 0 RUIDOSO......................... 59 40 64 36 / 0 0 0 0 RATON........................... 54 35 59 30 / 50 40 20 5 LAS VEGAS....................... 57 33 62 32 / 30 10 10 0 ROY............................. 57 38 59 38 / 30 10 10 0 CLAYTON......................... 60 38 57 37 / 20 20 20 5 SANTA ROSA...................... 69 43 71 39 / 5 5 0 0 TUCUMCARI....................... 68 43 67 42 / 5 5 0 0 FORT SUMNER..................... 71 45 72 43 / 0 0 0 0 CLOVIS.......................... 70 42 69 41 / 0 5 0 0 PORTALES........................ 72 43 72 41 / 0 0 0 0 ROSWELL......................... 79 47 77 47 / 0 0 0 0 && .ABQ WATCHES/WARNINGS/ADVISORIES... WIND ADVISORY FROM NOON TODAY TO 10 PM MDT THIS EVENING FOR THE FOLLOWING ZONES...NMZ003-004-006>009-013-015-020-021. HIGH WIND WARNING FROM NOON TODAY TO 6 PM MDT THIS AFTERNOON FOR THE FOLLOWING ZONES...NMZ001-002-005-010>012-016>019. WINTER WEATHER ADVISORY UNTIL 8 PM MDT THIS EVENING FOR THE FOLLOWING ZONES...NMZ002-004-005. FIRE WEATHER WATCH FROM 1 PM MDT THIS AFTERNOON THROUGH THIS AFTERNOON FOR THE FOLLOWING ZONES...NMZ108. && 25
Hazardous weather outlook, Apr 23, 5:26 AM MDT, 22 hours 49 minutes before
HAZARDOUS WEATHER OUTLOOK NATIONAL WEATHER SERVICE ALBUQUERQUE NM 526 AM MDT MON APR 23 2007 NMZ001>021-026-241200- NORTHWEST PLATEAU-NORTHWEST MOUNTAINS INCLUDING JEMEZ- UPPER RIO GRANDE VALLEY-SANGRE DE CRISTO MOUNTAINS- NORTHEAST HIGHLANDS-HARDING COUNTY-FAR NORTHEAST PLAINS- WEST CENTRAL MOUNTAINS- MIDDLE RIO GRANDE VALLEY/ALBUQUERQUE METRO AREA- SANDIA/MANZANO MOUNTAINS-CENTRAL HIGH PLAINS/ESTANCIA VALLEY- CONCHAS LAKE/GUADALUPE COUNTY-QUAY COUNTY- SOUTHWEST MOUNTAINS/UPPER GILA REGION-LOWER RIO GRANDE VALLEY- LINCOLN COUNTY HIGH PLAINS/HONDO VALLEY- CAPITAN/NORTHERN SACRAMENTO MOUNTAINS-DE BACA COUNTY- CHAVES COUNTY PLAINS-ROOSEVELT COUNTY-CURRY COUNTY- GUADALUPE MOUNTAINS OF CHAVES COUNTY- 526 AM MDT MON APR 23 2007 THIS HAZARDOUS WEATHER OUTLOOK IS FOR PORTIONS OF NORTH AND CENTRAL NEW MEXICO. .DAY ONE...TODAY AND TONIGHT A RED FLAG WARNING IS IN EFFECT THIS AFTERNOON AND EVENING GENERALLY ALONG AND SOUTH OF A LINE THAT EXTENDS FROM SOCORRO TO SANTA ROSA TO CLOVIS WHERE LOW HUMIDITIES COMBINED WITH STRONG WINDS WILL CREATE CRITICAL FIRE WEATHER CONDITIONS. .DAYS TWO THROUGH SEVEN...TUESDAY THROUGH SUNDAY STRONG WINDS COMBINED WITH LOW RELATIVE HUMIDITIES WILL CREATE CRITICAL FIRE WEATHER CONDITIONS TUESDAY AFTERNOON FOR PORTIONS OF THE EAST CENTRAL AND SOUTHEAST PLAINS. WEATHER CAN CHANGE VERY RAPIDLY. ALWAYS USE THE LATEST FORECASTS... WATCHES AND WARNINGS FOR PLANNING PURPOSES. .SPOTTER INFORMATION STATEMENT... SPOTTER ACTIVATION IS NOT ANTICIPATED. 16
The office that day
Everything else NWS Albuquerque, NM issued on the same UTC day.
| Issued | Product | Office | Counties | Lasted |
|---|---|---|---|---|
| Apr 24, 4:26 AM MDT | Winter Weather Advisory | ABQ | 16 hr | |
| Apr 24, 4:48 AM MDT | High Wind Warning | ABQ | 15 hr | |
| Apr 24, 4:48 AM MDT | Wind Advisory | ABQ | 23 hr |
Nearby
Red Flag Warnings in New Mexico, 2007Every red flag warning in 2007
Sources
The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text.